CureZone   Log On   Join
How many of you get STRONG energy crashes? / benzo bad effects.
 

Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.



Parasites Cleanse
Hulda Clark Cleanses


Google Advertisement
Google Advertisement
Google Advertisement
Insight Views: 3,437
Published: 13 years ago
 

How many of you get STRONG energy crashes? / benzo bad effects.


How many of you get these strong energy crashes?

I get these episodes where sometimes I can barely lift my arms and head, and it takes all this effort to stay upright.

Other times, and this is what I've been getting several times lately and is worse, I get these energy crashes where it feels like this: You know (back before you were sick like this) when after a long tiring day of work or activity you'd finally lay down on your bed and just let go, you'd feel your body releasing and your mind releasing and you drift off into sleep basically? I get these crashes of energy that feels like this. It feels like my body and mind is shutting down and I have no control over it at all. My perceptions become impaired, etc. I try to eat all quick when that is happening but I can barely do it. It is pretty terrifying. It feels like there is nothing to "push against" in order to "stay afloat", if that makes any sense, and many times the anxiety response isn't that strong either.

One thing though, I've mentioned how I have that thing that ate up my thigh muscle and affected part of my skull and my hair fell out on both spots, and both hurt sometimes. Sometimes really badly, like someone hit my skull with a hammer there. It literally feels like a broken bone when it's flaring up, inflammation. Well, sometimes when that fatigue is there, the pain in those areas is present too. That was the case last night. Obviously there's some relation between the two.


On a different note, the ativan (and probably the after effects of droperidol on top of that) they gave me IS jacking me up, even with the few doses they gave me at the ER the times in the two visits a couple days ago. Haven't taken any at all here at home. I'm having a really hard time keeping food down (resisting vomiting all hard), everything tastes aweful to me right now, and I'm getting more mental problems. Last night I woke up at 3 in the morning hallucinating and having delusions about who knows what. I was also experiencing some vertigo, and I was wide awake. I finally went back to sleep after an hour or so, which sucks because I need as much sleep as possible, given that I had a STRONG energy crash right before I started going to sleep. Right now my mind is scrambled and I have strange bodily sensations, and very pale bowel movements (what little comes out). Wasn't like this before those pills. I normally wouldn't think a small amount of doses would do that so quickly, but until now I haven't taken ANY pills or drugs at all since 2009, and that time in 2009 was just claritin and a beta blocker once. Before that I stopped taking all drugs in early 2008. And my diet is extremely clean. Cleaner than anyone I ever met in my life, because I eat almost nothing of variety. So I'm sure my system is a lot more sensitive. Gonna go through this withdrawal/detox and stay away from those benzos. It ain't worth it. I remember I was on antipsychotics in 2005 for a while, and when I quit taking them, it was doing the same kind of withdrawals.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2024  curezone.us

2.297 sec, (2)